# SDR SWAA020343

- Difficulty date: February 12, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 51,386 hours, 45,557 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FLOORBEAM CORRODED AT BS 767+5, RBL 3.  REPAIRED FLOORBEAM PER SWA RA.
